# SDR C77A20130426001

- Difficulty date: April 22, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001289
- Condition: Failed
- Location: Emergency Light
- Part time: 9,691 hours, 5,451 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT LOWER RED EMERGENCY EXIT SIGN DOES NOT ILLUMINATE DURING FUNCTIONAL CHECK. REPLACED BATTERY PACK.
